# SDR USAA2010032590640

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 30,961 hours, 12,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE127801A
- Part serial: 051
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - C6 CHECK - PASSENGER / CREW DOOR 832 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED PASSENGER / CREW DOOR 832 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW A319 AMM 52-10-00.
